# SDR DALA2019100705767

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 235-240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENLOGATED HOLE OF FLOOR SUPPORT W1 X=7 BTW STA=235 AND STA=240 CABIN PAX (SM). NRC 00415: FLOOR SUPPORT W1 X=7 BTW STA=235 AND STA=240 CABIN PAX WAS REPLACED PER B717-200 SRM 53-10-51-0I-2 AND SRM 51-41-05-0G.
